Commutators of the fractional maximal function in generalized Morrey spaces on Carnot groups

In this paper, we obtain new results of the Spanne and Adams type boundedness characterization of the fractional maximal commutator operator (Formula presented.), (Formula presented.) on the Carnot group (Formula presented.) (i.e. nilpotent stratified Lie group) in generalized Morrey spaces (Formula presented.) respectively, where Q is the homogeneous dimension of (Formula presented.). © 2020 Informa UK Limited, trading as Taylor & Francis Group.

Авторы
Guliyev V.S. 1, 2, 3
Язык
Английский
Статус
Опубликовано
Год
2020
Организации
  • 1 Institute of Applied Mathematics, Baku State University, Baku, Azerbaijan
  • 2 Department of Mathematics, Dumlupinar University, Kutahya, Turkey
  • 3 S.M. Nikolskii Institute of Mathematics, RUDN University, Moscow, Russian Federation
Ключевые слова
42B35; 43A15; 43A80; BMO; Carnot group; commutator; fractional maximal function; generalized Morrey space; Primary 42B25
Дата создания
02.11.2020
Дата изменения
02.11.2020
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/65376/
Поделиться

Другие записи

Zyryanov S.K., Diyakov I.N.
Фармакоэкономика. Современная фармакоэкономика и фармакоэпидемиология. Том 13. 2020. С. 5-12